# SDR TWAA0103803

- Difficulty date: February 27, 2001
- Submitted: February 28, 2001
- Operation: Air carrier
- Aircraft: N992Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47095
- Aircraft time: 79,662 hours, 84,133 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Structure
- Condition: Cracked
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK NUMBER 2 ENGINE PYLON FAIRING STRUCTURE ON LOWER SIDE, FWD END HAD A CRACK BETWEEN TWO RIVETS.  INSTALLED REPAIR PER SRM 54-01, PAGE 6.
